MathSciNet Relay Station
MathSciNet bibliographic data
MR915115 57N10 (57M25)
Matveev, S. V. Generalized surgeries of three-dimensional manifolds and representations of homology spheres. (Russian) Mat. Zametki 42 (1987), no. 2, 268–278, 345.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement